Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Had terrible attack. Any 1 have these symtoms mercedes

Posted by zinya on July 11, 2003, at 12:37:27

In reply to Had terrible attack. Any 1 have these symtoms?, posted by mercedes on July 11, 2003, at 3:26:16

Oh gosh, Mercedes, I just responded to your previous post little imagining that you had a second post with such a crisis situation brewing already...

Wow. First of all, I'm disgusted with your primary physician for refusing to see you. These might be medical symptoms that have nothing to do with what your pdoc deals with, but this is unfortunately no time for you to have to try to find a new primary physician, it seems (although I would consider doing this when you feel better)! I would urge you to see your pdoc then (he IS a psychiatrist, not just a psychologist, right? i.e., an MD too?) and make an appt asap. This sounds VERY serious.

How many months ago did this first start happening? The impression I have is that it is not a side effect of Effexor, especially if it only started after you'd been on Effexor at high doses for quite some time. This doesn't sound like what I understood people to mean by "brain freezes" or whatever term I've heard used. This sounds more serious. In a way, it reminds me of an experience i had decades ago in the early days of having migraines (during a horrible marriage that my body dealt with, it seems, by giving me migraines). The second one i had was so bad it had an effect that caused me to make no sense when I was talking and I was taken to an ER and couldn't answer some normal Q's from the md (like subtracting 7 from 100, I said something like 940).

The fact you have several in a week once - were they this intense? Did you see a doctor about them then? I think you must see a doctor asap, Mercedes.

Please keep us informed, when you can, of how you are doing. My thoughts and hugs and good wishes are with you.

zinya


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zinya thread:13781
URL: http://www.dr-bob.org/babble/20030708/msgs/240888.html